An effective transformation in ranking using l1-norm in data envelopment analysis

Jie Wu, Hong Yan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

Jahanshahloo et al. [G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, N. Shoja, G. Tohidi, S. Razavyan, Ranking using l1-norm in data envelopment analysis, Applied Mathematics and Computation, 153 (2004) 215-224] present a method for ranking extremely efficient decision making units (DMUs) in data envelopment analysis (DEA) by exploiting the leave-one-out idea and l1-norm. It is shown that the proposed method is able to remove the existing difficulties in some methods. This paper suggests an effective procedure to transfer the proposed model from the nonlinear programming form into a linear programming form. We show that the model with this transformation is equivalent to the nonlinear model, while it is much easier to solve than the treatment in [1].
Original languageEnglish
Pages (from-to)4061-4064
Number of pages4
JournalApplied Mathematics and Computation
Volume217
Issue number8
DOIs
Publication statusPublished - 15 Dec 2010

Keywords

  • Chinese cities
  • Data envelopment analysis (DEA)
  • Efficiency
  • Ranking

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this